# SDR TC8A97026

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Reqd Service
- Location: Main Hyd System
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXIOUT, HYDRAULIC QUANTITY DROPPED TO AUX LEVEL.  SERVICED MAIN HYDRAULIC RESEVOIR IAW M/M 12-30-1.  RAN 2 AND 3 ENGINES AND ALL HYDRAULIC SYSTEM CHECKED NORMAL.
